I am coming off Setraline (Zoloft generic. Can't believe the cost difference!) From 150 mg, down to 100 mg for a week, then to 50 mg for couple weeks, now off it entirely. The flash dizzy spells are still here after a week drug-free. Hope that leaves soon. Other than that, I feel great. A few angry spells at the beginning, but nothing serious. My question: I am thinking about starting a St Johns Wort/Sam-E treatment. All I've heard and read about the combo is positive. I like the fact that there are no side effects when a person decides to stop taking them. Anybody have advice and stories about their experiences with these natural depression remedies and how they compare to Zoloft and its ilk?
(SORRY I WRITE IN ALL CAPS, I'M NOT TO GOOD ON A COMPUTER) HI, NAME IS ALICE AND IF THERE IS ANYTHING ON THIS PLANET I KNOW, IT'S DEPRESSION! 10 YEARS GOING STRONG ON IT, MAJOR DEPRESSION EVEN. WHAT A PERK HUNH. I HAVE READ EVERY BOOK ON DEPRESSION OUT THERE AND STUDIED ENDOCRINOLOGY LIKE CRAZY, CAUSE THAT'S WHAT I THOUGHT I WAS, CRAZY.
SO MY ADVICE, (WITH NO DEGREE OF ANYKIND, JUST ALOT OF SYUDYING) IS YOU ARE ABOUT TO GO FROM A CHEMICAL REACTION TO A NON-CHEMICAL REACTION TO YOUR MIND. IF YOU ARE STILL DEPRESSED WHILE YOU ARE OFF OF THE ZOLOFT, THEN I SAY NO IT WON'T HELP YOU AT ALL. DEPRESSION IS A NEUROTRANMITTER DEFECT (FOR A LACK OF A BETTER WORD). MOSTLY IT'S HEREDITARY. I DON'T KNOW HOW LONG YOU HAVE BEEN DEPRESSED, I HOPE NOT LONG , CAUSE IT'S A VERY DARK AND HORRIBLE PLACE TO BE. BUT ANYWAY, MY PERSONAL ADVICE, BEING A DEPRESSED PERSON, IS IF YOU CAN HANDLE THINGS WITHOUT THE ZOLOFT DON;T TAKE ANYTHING, THE BRAIN CAN HEAL IT'S SELF. BUT IF YOU NEED HELP WITH LIFE'S STRUGLES JUST A LITTLE, THEN I PROMISE YOU ON MY LIFE THE VERY BEST THING YOU COULD DO FOR YOURSELF IS (AND THIS IS GOING TO SOUND CRAZY, BUT REMEBER I HAVE BEEN STUDYING IT FOR 10 YEARS), IS JOIN A GYM AND STAY DEDICATED , BECAUSE EXERCISE CREATES ENDORPHINS AND THAT IS PURE HAPPINESS THAT YOUR OWN BRAIN PRODUCES! NO SADNESS. BUT IF YOUR SADNESS IS MORE THAN THAT THEN I SUGEST CYMBOLTA. I HAVE READ ALOT ABOUT IT AND THE SIDE EFFECTS ARE NOT BAD.
SORRY ABOUT THE LONG SPEACH. BUT GOD IN HEAVEN KNOWS I KNOW WHERE YOU ARE. IF YOU EVER WANT TO TALK MY NO. IS 812-252-9124 ALICE FITZGERALD
Sorry but the brain cannot heal what it never had, and in depression that is a breakdown of the neurotransmitters. the meds do for us what our body cant.If the med you are on doesnt help then try a different one till you get to the one that works.I was on many meds before I got the ones I take now and they work great.I also exercise and eat healthy. this goes along way and I am now on the lowest doses because of this.I wouldnt trade my meds for anything!!.Hang in there there is one that is right for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.